# SDR 06FDEA0422

- Difficulty date: January 30, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE UPPER SKIN HAS CORROSION IN BETWEEN STR 2L TO STR 4R BS 700 TO 720C.  REMOVED AND REPLACED SKIN BS 680 TO BS 740 STR 4L TO 4R IAW SRM 51-30-2.
